# SDR WVER201904150018

- Difficulty date: April 15, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 37,151 hours, 29,375 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Chafed
- Location: Bs 913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR HAS CHAFING DAMAGE AT 2 EACH ;LOCATIONS AT APPROXFS 913, STR 27.  REPAIRED IAW REO 670-53-00-290 REV E.
